# SDR AALA202409302689

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,991 hours, 16,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM14989
- Condition: Faulty
- Location: Emerg Ops
- Part time: 101 hours, 64 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE INDICATION NOT IN AGREE WITH FLIGHT ATTENDANT MAIN PANEL.REMOVED AND REPLACED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
